Alert archive / South Dakota / Winter Storm Warnings in 2006

Winter Storm Warning 2, NWS Aberdeen, SD

March 12, 200614 counties in South Dakota

NWS Aberdeen, SD issued this winter storm warning at Mar 12, 2006, 10:43 AM CST for 14 counties in South Dakota. It was in force for 11 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:43 AM CST (16:43 UTC)
Expired
Mar 12, 2006, 10:11 PM CST
In force
11 hr
Issued by
NWS Aberdeen, SD

Counties Buffalo County, SD, Clark County, SD, Codington County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Spink County, SD, Stanley County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 103 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 5:25 PM CSTHEAVY SNOW 4.8Pierre, SD
Mar 12, 5:30 PM CSTHEAVY SNOW 9.55 Sw Hayes, SD
Mar 12, 5:41 PM CSTHEAVY SNOW 815 N Okaton, SD
Mar 12, 5:45 PM CSTHEAVY SNOW 5Murdo, SD
Mar 12, 8:52 PM CSTHEAVY SNOW 617 N Midland, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KABR 121643
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1043 AM CST SUN MAR 12 2006

.PORTIONS OF SOUTH DAKOTA WILL BE AFFECTED BY ANOTHER WINTER
STORM THIS AFTERNOON AND TONIGHT. A LOW PRESSURE SYSTEM WILL 
MOVE NORTHEAST FROM THE CENTRAL ROCKIES...REACHING SOUTHERN
WISCONSIN BY MONDAY MORNING. THIS SYSTEM WILL PRODUCE HEAVY 
SNOWFALL IN AREAS ACROSS SOUTH DAKOTA.

SDZ033>037-045-048-051-130045-
/O.UPG.KABR.SN.Y.0004.000000T0000Z-060313T0600Z/
/O.NEW.KABR.WS.W.0002.060312T1643Z-060313T0600Z/
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...FORT PIERRE...ONIDA...PIERRE...
HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
1043 AM CST SUN MAR 12 2006 /943 AM MST SUN MAR 12 2006/

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL CONTINUE ACROSS THE AREA THIS AFTERNOON... WITH PERIODS
OF HEAVY SNOW. THE SNOW IS EXPECTED TO DECREASE AFTER MIDNIGHT
TONIGHT...WITH 4 TO 8 INCHES OF TOTAL SNOW ACCUMULATION EXPECTED.

SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL
CONDITIONS TO THE AREA.  THUS...TRAVEL IS STRONGLY DISCOURAGED. 
IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE
ROUTE.  TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER
HALF FULL.

$$

SDZ018>023-130045-
/O.UPG.KABR.SN.Y.0004.060312T1800Z-060313T0600Z/
/O.NEW.KABR.WS.W.0002.060312T1643Z-060313T0600Z/
SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
1043 AM CST SUN MAR 12 2006

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW WILL INCREASE ACROSS THE AREA THIS AFTERNOON... WITH PERIODS
OF HEAVY SNOW. THE SNOW IS EXPECTED TO DECREASE AFTER MIDNIGHT
TONIGHT...WITH 4 TO 8 INCHES OF TOTAL SNOW ACCUMULATION EXPECTED.

SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL
CONDITIONS TO THE AREA.  THUS...TRAVEL IS STRONGLY DISCOURAGED. 
IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE
ROUTE.  TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER
HALF FULL. 

$$

MNZ039-SDZ006>011-015>017-130045-
/O.EXB.KABR.SN.Y.0004.060312T1643Z-060313T0600Z/
TRAVERSE-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-
FAULK-
INCLUDING THE CITIES OF...WHEATON...ABERDEEN...BRITTON...
SISSETON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE...
GETTYSBURG...FAULKTON
1043 AM CST SUN MAR 12 2006 /943 AM MST SUN MAR 12 2006/

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT. 

SNOW IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON...
WITH PERIODS OF HEAVY SNOW POSSIBLE. THE SNOW IS EXPECTED TO
DECREASE LATE THIS EVENING...WITH AROUND 3 TO 5 INCHES OF TOTAL
SNOW ACCUMULATION EXPECTED.

TRAVEL COULD BECOME DIFFICULT.  ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...USE CAUTION AND SLOW DOWN.

$$

MNZ046-130045-
/O.EXT.KABR.SN.Y.0004.060312T1643Z-060313T0600Z/
BIG STONE-
INCLUDING THE CITY OF...ORTONVILLE
1043 AM CST SUN MAR 12 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

SNOW IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON...
WITH PERIODS OF HEAVY SNOW POSSIBLE. THE SNOW IS EXPECTED TO
DECREASE LATE THIS EVENING...WITH AROUND 3 TO 5 INCHES OF TOTAL
SNOW ACCUMULATION EXPECTED.

TRAVEL COULD BECOME DIFFICULT.  ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...USE CAUTION AND SLOW DOWN.

$$

KEEFE
3 follow-up statements
000 
WWUS43 KABR 122141
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
341 PM CST SUN MAR 12 2006

.PORTIONS OF SOUTH DAKOTA WILL BE AFFECTED BY ANOTHER WINTER
STORM THIS AFTERNOON AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE
NORTHEAST FROM KANSAS...REACHING SOUTHERN WISCONSIN BY MONDAY
MORNING. THIS SYSTEM WILL PRODUCE HEAVY SNOWFALL IN AREAS ACROSS
SOUTH DAKOTA.

SDZ018>023-033>037-045-048-051-130545-
/O.CON.KABR.WS.W.0002.000000T0000Z-060313T0600Z/
SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-
HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...
PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
341 PM CST SUN MAR 12 2006 /241 PM MST SUN MAR 12 2006/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT...

SNOW WILL CONTINUE ACROSS THE AREA THIS EVENING... WITH PERIODS
OF HEAVY SNOW. THE SNOW IS EXPECTED TO DECREASE AFTER MIDNIGHT
TONIGHT...WITH 4 TO 8 INCHES OF TOTAL SNOW ACCUMULATION EXPECTED.

SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL
CONDITIONS TO THE AREA.  THUS...TRAVEL IS STRONGLY DISCOURAGED.
IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE
ROUTE.  TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER
HALF FULL.

$$

MNZ039-046-SDZ006>011-015>017-130545-
/O.CON.KABR.SN.Y.0004.000000T0000Z-060313T0600Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY-
DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE...
GETTYSBURG...FAULKTON
341 PM CST SUN MAR 12 2006 /241 PM MST SUN MAR 12 2006/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/
TONIGHT...

SNOW IS EXPECTED TO INCREASE ACROSS THE AREA THIS EVENING...
WITH PERIODS OF HEAVY SNOW POSSIBLE. THE SNOW IS EXPECTED TO
DECREASE AROUND MIDNIGHT...WITH AROUND 2 TO 5 INCHES OF TOTAL
SNOW ACCUMULATION EXPECTED.

TRAVEL COULD BECOME DIFFICULT.  ALLOW EXTRA TIME TO REACH YOUR
DESTINATION...USE CAUTION AND SLOW DOWN.

$$

KEEFE
000 
WWUS43 KABR 130232
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
832 PM CST SUN MAR 12 2006

.A LOW PRESSURE AREA WILL MOVE FROM NORTHEAST KANSAS INTO
NORTHEAST IOWA BY MORNING WHICH WILL ALLOW FOR THE SNOW TO
DECREASE ACROSS THE AREA.

MNZ039-046-SDZ006>011-015>017-130345-
/O.CAN.KABR.SN.Y.0004.000000T0000Z-060313T0600Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-WALWORTH-EDMUNDS-DAY-
DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE...
GETTYSBURG...FAULKTON
832 PM CST SUN MAR 12 2006 /732 PM MST SUN MAR 12 2006/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE SNOW
ADVISORY. THERE IS STILL A CHANCE OF LIGHT SNOW FOR THE REST OF
THE NIGHT WITH LITTLE ACCUMULATION EXPECTED.

$$

SDZ018>023-033>037-045-048-051-130600-
/O.CON.KABR.WS.W.0002.000000T0000Z-060313T0600Z/
SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-
HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...
PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
832 PM CST SUN MAR 12 2006 /732 PM MST SUN MAR 12 2006/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
/11 PM MST/ TONIGHT.

SNOW IS EXPECTED TO SLOWLY END THROUGH THE NIGHT WITH ADDITIONAL
ACCUMULATIONS OF 1 TO 3 INCHES.

SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL
CONDITIONS TO THE AREA.  THUS...TRAVEL IS STRONGLY DISCOURAGED.
IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE
ROUTE.  TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER
HALF FULL.

$$

MOHR
000 
WWUS43 KABR 130411
WSWABR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1011 PM CST SUN MAR 12 2006

.A LOW PRESSURE AREA WILL MOVE FROM NORTHEAST KANSAS INTO
NORTHEAST IOWA BY MORNING WHICH WILL ALLOW FOR THE SNOW TO
DECREASE ACROSS THE AREA.

SDZ018>023-033>037-045-048-051-130515-
/O.CAN.KABR.WS.W.0002.000000T0000Z-060313T0600Z/
SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-
HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...
PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON
1011 PM CST SUN MAR 12 2006 /911 PM MST SUN MAR 12 2006/

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WINTER
STORM WARNING. LIGHT SNOW WILL END THROUGH THE NIGHT WITH 1 TO 2
INCH ADDITIONAL ACCUMULATION POSSIBLE.

$$

MOHR

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this winter storm warning went out at Mar 12, 3:49 AM CST, 6 hours 54 minutes earlier.

Area forecast discussion, Mar 12, 3:49 AM CST, 6 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
349 AM CST SAT MAR 12 2006

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT
MODELS ARE IN FAIR AGREEMENT IN THE WINTER STORM MOVING ACROSS THE
REGION TODAY AND TONIGHT. THE EXCEPTIONS ARE THE LATEST SET OF NAMS.
THE 00Z NAM TRENDED CONSIDERABLY FURTHER NORTH...AND THE 06Z TRENDED
FURTHER NORTH STILL. HOWEVER...BELIEVE THE ENSEMBLES HAVE HELPED TO
KEEP THIS SYSTEM IN CHECK SOMEWHAT. THE 18Z AND 00Z GFS ENSEMBLES
AND 21Z SREF ENSEMBLES SHOW THE HEAVIEST PRECIP TO THE SOUTH OF OUR
AREA VERSUS THE 06Z NAM WHICH SHOWS IT FROM BIG STONE TO PIERRE. THE
NAM SEEMS TO TRACK THE 700 MB LOW A BIT TOO FAR NORTH...THROUGH
SIOUX FALLS. FRONTOGENESIS VERY IMPRESSIVE WITH THIS SYSTEM AHEAD OF
THE MID LEVEL LOW. SNOW BAND IS ALREADY IN PROGRESS ACROSS
SOUTHWESTERN AND SOUTH-CENTRAL SOUTH DAKOTA THIS MORNING. HAVE GONE
FUTHER NORTH THAN THE 00Z GFS...AND BEEFED UP AMOUNTS A LITTLE MORE
IN THE SOUTHEAST. THE BEST LIFT ENDS AROUND MIDNIGHT TONIGHT...WITH
CLOUDS DECREASING DURING THE DAY ON MONDAY. SOME WEAK FRONTOGENESIS
MAY PRODUCE SOME LIGHT SNOW LATE MONDAY NIGHT...OTHERWISE DOWNGRADED
WX TO FLURRIES ON MONDAY AND MONDAY EVENING WITH LIMITED MOISTURE
AVAILABLE. HIGH PRESSURE WILL BE OVER THE AREA FOR MONDAY AND
TUESDAY...KEEPING TEMPERATURES A LITTLE BELOW NORMAL.

.LONG TERM...WEDNESDAY THROUGH SATURDAY
THERE IS ACTUALLY FAIRLY GOOD AGREEMENT IN THE LONG TERM MODELS THIS
MORNING.  ALL PROGS BRING A DECENT LOOKING MID LEVEL WAVE ACROSS THE
REGION WEDNESDAY INTO WEDNESDAY NIGHT.  GFS AND CANADIAN ONCE AGAIN
LOOK THE STRONGEST...ECMWF IS A LITTLE FLATTER.  HIGH SCATTERED POPS
LOOK APPROPRIATE FOR NOW...HOWEVER...IF TRENDS CONTINUE...POPS MAY
NEED TO BE UPPED AS GRIDS GET MODIFIED AGAIN LATER TODAY. BEHIND
WAVE...AREA GETS BACK DOORED WITH COLD AIR...AND THIS SHOULD SPELL
COLDER THAN NORMAL TEMPERATURES FOR A COUPLE DAYS.  MEANWHILE...
LATER IN THE PERIOD MID LEVEL RIDGE GETS SHUNTED EAST AS MORE ENERGY
ENTERS THE WESTERN CONUS.  FOR NOW WILL HOLD OFF ON ANY
PRECIPITATION ASSOCIATED WITH NEXT TROF.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...SNOW ADVISORY JONES/LYMAN/STANLEY/SULLY/HUGHES/HAND/HYDE
     AND BUFFALO THROUGH MIDNIGHT TONIGHT.
     SNOW ADVISORY SPINK/CLARK/CODINGTON/GRANT/HAMLIN/DEUEL
     THROUGH MIDNIGHT TONIGHT.
MN...SNOW ADVISORY BIG STONE NOON TODAY THROUGH MIDNIGHT TONIGHT.
&&

RK/TDK
Hazardous weather outlook, Mar 12, 5:07 AM CST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
507 AM CST SUN MAR 12 2006

MNZ039-SDZ003>011-015>017-131115-
TRAVERSE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-
507 AM CST SUN MAR 12 2006 /407 AM MST SUN MAR 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ033>037-045-048-051-131115-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
507 AM CST SUN MAR 12 2006 /407 AM MST SUN MAR 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WILL AFFECT CENTRAL SOUTH DAKOTA THROUGH THE
EVENING HOURS TODAY. SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE
EXPECTED FROM THIS SYSTEM. NORTHERLY WINDS OF 15 TO 25 MPH MAY
CAUSE BLOWING AND DRIFTING SNOW AT TIMES AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ046-SDZ018>023-131115-
BIG STONE-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-
507 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WILL AFFECT PARTS OF NORTHEAST SOUTH DAKOTA AS WELL
AS BIG STONE COUNTY AFTER NOON TODAY. THE SNOW IS EXPECTED TO
DECREASE LATE THIS EVENING. SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES
ARE EXPECTED FROM THIS SYSTEM. NORTHERLY WINDS OF 15 TO 25 MPH MAY
CAUSE BLOWING AND DRIFTING SNOW AT TIMES AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

KNUTSVIG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:17 AM CSTSnow AdvisoryABRBrown, Buffalo, Clark, Codington, Day, Deuel and 17 more17 hr

Nearby

Winter Storm Warnings in South Dakota, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.